| Model Number |
ZXT150 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that tecnis symfony toric multifocal intraocular lens (model zxt150 +18.5 diopter) was explanted in secondary procedure from patient¿s right eye because patient was experiencing a hyperoptic miss and surgeon wanted to change to different size.Reportedly, a model zxt150 +20.5 diopter was used as replacement for the patient.There was no patient injury, no other surgical or medical intervention and no incision enlargement.Patient was stable at discharge.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 8/1/2018.Device returned to manufacturer: yes.The product was returned to the manufacturing site for evaluation.Visual inspection shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.The manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.